# SDR CA960723508

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Gear Extension
- Part time: 1,692 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PROXIMITY SYSTEM FAULT ON DESCENT. HAD TO CARRY OUT MANUAL LANDING GEAR EXTENSION. STEERING INOPERATIVE AFTER LANDING. CHANGED PROXIMITY SENSOR ELECTRONIC UNIT (PSEU).
